caret icon Back to all discussions

Headache problem in RA

I am suffering from headache since long time...but previously the duration of pain is near about 1 to 2 mins but gradually it increases from 1 min to 1 to 2 hours between 16 years. I have intense pain on upside of my right eye...how to deal with this?

  1. Hi . Have you talked to your doctor about this? The fact that your pain has persisted and increased over time, and that you are now experiencing pain behind your eye is somewhat concerning. It might be wise to request an MRI if you haven't had one already. Keep us posted if you feel comfortable doing so. Sending the best of all wishes your way. - Lori (Team Member)

    1. I don't have pain in my eye but upside of my right eye on forehead...I meet with so many doctors some said is due to sinus....some said is due to your over thinking or due to stress. I don't know what to do

    2. which causes tears in my eye if is persist for long duration (say more than 15 min)

  2. Hi, ! I just want to echo what Lori already wrote. I would definitely talk to your physician as soon as possible (if you haven't done so already). You should have your pain addressed. I hope you get some answers and relief soon! Best, Erin, RheumatoidArthritis.net Team Member.

    1. Hi . So sorry you are having these headaches. While RA can contribute to headaches (see: https://rheumatoidarthritis.net/living/ra-can-be-a-real-headache-literally), it is impossible for us to say if it is the RA, as there are a lot of potential causes. Our contributor Angela wrote about her experience with increasing headache pain and what was done about it here: https://rheumatoidarthritis.net/living/what-a-headache. I also want to let you know that we have a sister-site for migraine at https://migraine.com/. If you feel you are not being heard by your doctors please don't hesitate to seek out another opinion, including potentially a migraine specialist (yes, that is a specialty - I was not sure myself). Really hoping you can get some answers and relief soon and please don't hesitate, if you like, to keep us posted on how you are doing. Best, Richard (RheumatoidArthritis.net Team)

      1. Sometimes you can get a bleed behind your eye! Go see a Dr. That does that kind of exam.

    2. After thirty plus years of RA I'm not surprised any more on the different side effects that can arise from it. If the headaches are constant and getting worse, then I definitely think it's time to check with the ol' doctor on this one. Head stuff is nothing to mess around with. When I had headaches it turns out my steroids somehow sent a message to my liver to pump up my blood pressure to like 180/150 or something silly like that. If I hadn't had checked in, who knows what would have happened to me. Obviously I can't know what's happening with you but it's worth getting it looked at. Let us know how it goes. Keep on keepin' on, DPM

      or create an account to reply.